# SDR VNAA2010052100007

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 13,551 hours, 13,487 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Part number: 481051
- Part serial: E023341
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 13,551 hours, 13,487 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A NOSE WHEEL STEERING INOPERATIVE MESSAGE AFTER TAKEOFF FROM CLT.  AIRCRAFT LANDED IN DAY WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED A NOSE WHEEL STEERING PRESSURE SWITCH AND A SOLENOID AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
